# SDR SWAA2012031202073

- Difficulty date: March 8, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N739GB
- Make and model: Boeing 737-7H4
- Aircraft serial: 29275
- Aircraft time: 48,279 hours, 28,485 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 6355
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE SLIDE OUT OF POSITION.  REPOSITIONED SLIDE PER M/M & MT.
